Analytic families of quasi-conformal mappings
Annales Polonici Mathematici, Tome 33 (1976) no. 1, pp. 57-62
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_33_1_57_62,
author = {Olli Lehto},
title = {Analytic families of quasi-conformal mappings},
journal = {Annales Polonici Mathematici},
pages = {57--62},
year = {1976},
volume = {33},
number = {1},
doi = {10.4064/ap-33-1-57-62},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-33-1-57-62/}
}
Olli Lehto. Analytic families of quasi-conformal mappings. Annales Polonici Mathematici, Tome 33 (1976) no. 1, pp. 57-62. doi: 10.4064/ap-33-1-57-62
Cité par Sources :